# SDR JGVR20180126003

- Difficulty date: January 26, 2018
- Submitted: January 26, 2018
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N556QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605553
- Aircraft time: 9,091 hours, 7,098 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG TRUNNION OTBD LUG HAS CORROSION AND MATERIAL LOSS AROUND TRAILING LINK TO TRUNNION PIN,  BLENDED THE AREA.  FOUND BLENDED AREA TO BE MORE THEN ALLOWABLE LIMITS. REMOVED AND REPLACED THE TRUNNION IAW CMM 32-10-01, AND MM 32-10-00.
